Muhammad Usman, Ph.D.
Cited by
Cited by
The effects of variable viscosity on the peristaltic flow of non-Newtonian fluid through a porous medium in an inclined channel with slip boundary conditions
AA Khan, R Ellahi, M Usman
Journal of Porous media 16 (1), 2013
Auxiliary parameter in the variational iteration method and its optimal determination
MM Hosseini, ST Mohyud-Din, H Ghaneai, M Usman
International Journal of Nonlinear Sciences and Numerical Simulation 11 (7 …, 2010
Meshless method of lines for the numerical solution of generalized Kuramoto-Sivashinsky equation
S Haq, N Bibi, SIA Tirmizi, M Usman
Applied Mathematics and Computation 217 (6), 2404-2413, 2010
A meshless numerical solution of the family of generalized fifth‐order Korteweg‐de Vries equations
ST Mohyud‐Din, E Negahdary, M Usman
International Journal of Numerical Methods for Heat & Fluid Flow, 2012
Global well-posedness and asymptotic behavior of a class of initial-boundary-value problem of the Korteweg-de Vries equation on a finite domain
I Rivas, M Usman, BY Zhang
arXiv preprint arXiv:1010.4658, 2010
Modified variational iteration method for free-convective boundary-layer equation using padé approximation
ST Mohyud-Din, A Yildirim, S Anıl Sezer, M Usman
Mathematical Problems in Engineering 2010, 2010
Optimal control analysis of Ebola disease with control strategies of quarantine and vaccination
MD Ahmad, M Usman, A Khan, M Imran
Infectious diseases of poverty 5 (1), 72, 2016
Homotopy analysis method for fractional partial differential equations
ST Mohyud-Din, A Yildirim, M Usman
International Journal of Physical Sciences 6 (1), 136-145, 2011
Forced oscillations of a class of nonlinear dispersive wave equations and their stability
M Usman, B Zhang
Journal of Systems Science and Complexity 20 (2), 284-292, 2007
Modified homotopy perturbation transform method: A paradigm for nonlinear boundary layer problems
Y Khan, M Usman
International Journal of Nonlinear Sciences and Numerical Simulation 15 (1 …, 2014
Forced oscillations of the Korteweg-de Vries equation on a bounded domain and their stability
M Usman, B Zhang
Discrete and Continuous Dynamical Systems-Series A (DCDS-A) 26 (4), 2009
Transmission dynamics of zika fever: A SEIR based model
M Imran, M Usman, M Dur-e-Ahmad, A Khan
Differential Equations and Dynamical Systems, 1-24, 2017
Eventual periodicity of forced oscillations of the Korteweg-de Vries type equation
RA Khan, M Usman
Applied Mathematical Modelling 36 (2), 736-742, 2012
A study of bifurcation parameters in travelling wave solutions of a damped forced korteweg de vries-kuramoto sivashinsky type equation
M Imran, Y Raffoul, M Usman, C Zhang
Discrete & Continuous Dynamical Systems-S 11 (4), 691, 2017
Eventual periodicity of the forced oscillations for a Korteweg–de Vries type equation on a bounded domain using a sinc collocation method
K Al-Khaled, N Haynes, W Schiesser, M Usman
Journal of Computational and Applied Mathematics 330, 417-428, 2018
Mathematical analysis of the role of hospitalization/isolation in controlling the spread of Zika fever
M Imran, M Usman, T Malik, AR Ansari
Virus research 255, 95-104, 2018
On the Laplace-transformed-based local meshless method for fractional-order diffusion equation
M Uddin, K Kamran, M Usman, A Ali
International Journal for Computational Methods in Engineering Science and …, 2018
Structural and functional annotation of hypothetical proteins of human adenovirus: prioritizing the novel drug targets
M Naveed, S Tehreem, M Usman, Z Chaudhry, G Abbas
BMC research notes 10 (1), 1-6, 2017
Bifurcations in steady state solutions of a class of nonlinear dispersive wave equations
P Eloe, M Usman
Nonlinear Studies 19 (2), 215-224, 2012
A New Undergraduate Curriculum on Mathematical Biology at University of Dayton
M Usman, A Singh
Journal of STEM Education: Innovations and Research 12 (5-6), 2011
The system can't perform the operation now. Try again later.
Articles 1–20